question-icon

What Causes Vomiting While On Vizylac And Zifi?

default
Posted on Fri, 18 Aug 2017
Question: my son 7.5 year old , having stomach pain yesterday and vomiting yesterday night , no vomiting today,but not feeling well , my doctor give vizylac and zifi 100mg , is his right combination of medicine ?
doctor
Answered by Dr. Pradeep Kumar Jain (25 minutes later)
Brief Answer:
Vizylac and zifi is a right combination,continue this

Detailed Answer:
Hello

Thanks for asking on this platform

I have gone through the prescription.
Most common cause of stomach pain and vomiting in this age is gastritis secondary to infection.
Zifi contains cefixime an antibiotic and it has a good coverage for organisms causing stomach infection.
Vizylac contains probiotic and it helps in maintaining normal gut flora which is damaged during any infection.
As there is no vomiting,medication for vomiting is not needed.If he feels nauseated or there is any episode of vomiting,please give ondem as advised by your doctor.
I suggest you to continue the same.Give plenty of fluids with bland diet(less oily and spicy).

I hope this helps.
Please let me know if you have any more query.
Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Pradeep Kumar Jain

Pediatrician, Cardiology

Practicing since :2006

Answered : 2069 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Vomiting While On Vizylac And Zifi?

Brief Answer: Vizylac and zifi is a right combination,continue this Detailed Answer: Hello Thanks for asking on this platform I have gone through the prescription. Most common cause of stomach pain and vomiting in this age is gastritis secondary to infection. Zifi contains cefixime an antibiotic and it has a good coverage for organisms causing stomach infection. Vizylac contains probiotic and it helps in maintaining normal gut flora which is damaged during any infection. As there is no vomiting,medication for vomiting is not needed.If he feels nauseated or there is any episode of vomiting,please give ondem as advised by your doctor. I suggest you to continue the same.Give plenty of fluids with bland diet(less oily and spicy). I hope this helps. Please let me know if you have any more query. Regards